Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the finite determination of critical lattices


Author: Harvey Cohn
Journal: Proc. Amer. Math. Soc. 2 (1951), 547-549
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0043140-0
MathSciNet review: 0043140
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Harvey Cohn, On finiteness conditions for a convex body, Proceedings of the American Mathematical Society vol. 2 (1951) pp. 544-546. MR 0043139 (13:212e)
  • [2] K. Mahler, On lattice points in n-dimensional star bodies, Proc. Roy. Soc. London. Ser. A vol. 187 (1946) pp. 151-187. MR 0017753 (8:195f)
  • [3] H. Minkowski, Diophantische Approximationen, Leipzig, 1907.
  • [4] -, Geometrie der Zahlen, Leipzig, 1910.
  • [5] H. Weyl, C. L. Siegel, and K. Mahler, Geometry of numbers, mimeographed seminar notes, Princeton, 1949.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0043140-0
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society